Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On canonical binary trilinear forms


Author: Rufus Oldenburger
Journal: Bull. Amer. Math. Soc. 38 (1932), 385-387
DOI: https://doi.org/10.1090/S0002-9904-1932-05398-8
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 871--873
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 8 (1937), 546--553
This work is cited by: Bull. Amer. Math. Soc., Volume 44, Number 10 (1938), 678--683
MathSciNet review: 1562403
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05398-8